Nebraska, 2025High Wind in Nebraska, December 17 to 18, 2025
December 17 to 18, 2025 · NWS LBF · 27 events in 27 counties and zones
Strong northwest winds of 35 to 45 mph with a gusts from 60 to as high as 80 mph occurred across western and north central Nebraska during the mid to late evening hours on December 17th, until the mid afternoon hours on December 18th. Peak wind gusts reached 70 to as high as 80 mph or higher mainly during the morning hours on December 18th.
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $45,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong northwest winds of 35 to 45 mph with a gusts from 60 to as high as 80 mph occurred across western and north central Nebraska during the mid to late evening hours on December 17th, until the mid afternoon hours on December 18th. Peak wind gusts reached 70 to as high as 80 mph or higher mainly during the morning hours on December 18th. These high winds caused damage across Keith and Lincoln County, with reports of a few roofs blown off, tree damage, and power lines down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Dec 17, 2:16 PM CST, 3 hours 44 minutes earlier. Its key messages:
- Gusty northwest winds this evening and overnight, with gusts of 40 to 50 mph possible.
- High Wind Warning in effect for all of western and north central Nebraska Thursday. Northwest winds 35 to 45 mph with gusts from 60 to 70 mph at times.
- Chance of light rain this evening, then dry conditions through the weekend.
- Elevated fire weather concerns Thursday, especially across west central and southwest Nebraska.
Area forecast discussion, Dec 17, 2:16 PM CST, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
216 PM CST Wed Dec 17 2025
.KEY MESSAGES...
- Gusty northwest winds this evening and overnight, with gusts
of 40 to 50 mph possible.
- High Wind Warning in effect for all of western and north
central Nebraska Thursday. Northwest winds 35 to 45 mph with
gusts from 60 to 70 mph at times.
- Chance of light rain this evening, then dry conditions
through the weekend.
- Elevated fire weather concerns Thursday, especially across
west central and southwest Nebraska.
&&
.SHORT TERM /THROUGH THURSDAY/...
Issued at 216 PM CST Wed Dec 17 2025
Tonight, a clipper system will move into south central North
Dakota. This will drive a cold front quickly south across the
forecast area during the evening. Northwest winds 25 to 35 mph
behind the front, with gusts 40 to 45 mph. Could see brief
gusts to 50 mph during the cold frontal passage. Also a chance
for light rain across nctrl NE this evening, with a slight
chance as far south as I80. The light rain is expected the exit
east of the area before the colder air moves in. Northwest
winds increase behind the front before daybreak, with gusts to
50 mph near the NE/SD border.
Thursday, A High Wind Warning is in effect from 6 AM until 6 PM
CST across all of western and north central Nebraska. With a
closed upper low moving from northeastern SD mid morning to
southern MN mid afternoon, a tight H5 and H7 gradient exists
for deep mixing. With H7 winds from 70-80kts, guidance supports
frequent gusts from 40 to 55 kts. Strong cold air advection with
colder air dropping south. Highs only in the upper 20s northeast
actually fall into the mid 20s late morning and afternoon. Upper
30s to around 40 southwest NE, where cold air advection is
weak. The strongest winds will be during the morning until mid
afternoon, then diminishing through late afternoon.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 216 PM CST Wed Dec 17 2025
Surface high pressure builds in Thursday evening with light
winds. Lows from the upper teens to low 20s.
Much warmer Friday as a warm front pushes east during the
morning. Westerly H85 winds will mix down much warmer air aloft
with highs reaching the upper 50s to low to mid 60s. A cold
front Friday night, with cooler, yet still above normal highs
Saturday from 40 to 45, and mid 40s to low 50s Sunday.
A broad upper ridge builds over the region Monday and Tuesday
with mild highs in the upper 50s low 60s Monday and 50s
Tuesday.
Dry conditions expected during the entire long term period.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1118 AM CST Wed Dec 17 2025
Winds will be the main concern in the forecast period for all of
western and north central Nebraska, including KVTN and KLBF
terminals. Surface winds will be southwest this afternoon with
gusts to near 30kts at KLBF and 40kts at KVTN. Winds turning
west then northwest this evening as a cold front passes
through with gusts from 30 to 40kts this evening and overnight.
High winds expected Thursday with gusts near 50kts at KLBF and
KVTN through 18Z Thursday.
&&
.FIRE WEATHER...
Issued at 216 PM CST Wed Dec 17 2025
Elevated fire weather concerns on Thursday with a High Wind
Warning in effect. Strong northwest winds of 35 to 45 mph with
gusts of 60 to 70 mph. Minimum afternoon humidity from 25 to 35
percent expected across fire zones 204, 206, 210 and 219. The
greatest threat for elevated fire conditions are expected in
these fire zones, where large fire growth is possible.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 6 AM CST /5 AM MST/ to 6 PM CST /5 PM
MST/ Thursday for NEZ004>010-022>029-035>038-056>059-069>071-
094.
&&
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Roberg
FIRE WEATHER...Roberg
Hazardous weather outlook, Dec 17, 3:50 PM CST, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
350 PM CST Wed Dec 17 2025
NEZ004>010-022>029-035>038-056>059-069>071-094-182200-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
350 PM CST Wed Dec 17 2025 /250 PM MST Wed Dec 17 2025/
This Hazardous Weather Outlook is for portions of western and north
central Nebraska.
.DAY ONE...Tonight.
Strong southwest winds this evening will switch to the northwest
with strong winds gusting to 50 mph at times overnight.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
A High Wind Warning is in effect on Thursday for all of western and
north central Nebraska. Strong northwest winds of 35 to 45 mph with
gusts to around 60 mph. Brief gusts up to 70 mph are possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
High Wind, Hayes
- When
- December 17, 6:00 PM CST to December 18, 1:00 PM CST
- Where
- Hayes forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to near 70 mph were common across Hayes County mainly during the evening hours on December 17th and again during the morning hours on December 18th. The nearby Imperial ASOS site recorded a peak wind gust of 67 mph at 1228 pm CST December 18th and 66 mph at 820 pm December 17th.
High Wind, Garden
- When
- December 17, 6:00 PM MST to December 18, 9:00 AM MST
- Where
- Garden forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Garden County during the evening hours on December 17th through the mid morning hours on December 18th. The strongest winds occurred during the evening hours on December 17th. A RAWS site near Crescent Lake recorded a peak wind gust of 61 mph at 658 pm MST. A mesonet site 2 miles west of Lewellen also recorded a peak wind gust of 61 mph at 811 pm MST.
High Wind, Deuel
- When
- December 17, 6:00 PM MST to December 18, 9:00 AM MST
- Where
- Deuel forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 41.112, -102.334 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Deuel County during the evening hours on December 17th through the mid morning hours on December 18th. The strongest winds occurred during the evening hours on December 17th. A nearby RAWS site near Crescent Lake recorded a peak wind gust of 61 mph at 658 pm MST. A nearby mesonet site 2 miles west of Lewellen also recorded a peak wind gust of 61 mph at 811 pm MST.
High Wind, Arthur
- When
- December 17, 6:00 PM MST to December 18, 9:00 AM MST
- Where
- Arthur forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Arthur County during the evening hours on December 17th through the mid morning hours on December 18th. The strongest winds occurred during the evening hours on December 17th. A nearby RAWS site near Crescent Lake recorded a peak wind gust of 61 mph at 658 pm MST. A nearby mesonet site 2 miles west of Lewellen also recorded a peak wind gust of 61 mph at 811 pm MST.
High Wind, Keith
- When
- December 17, 6:00 PM MST to December 18, 9:00 AM MST
- Where
- Keith forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Property damage
- $15,000
- Reported by
- AWOS
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 70 mph were common across Keith County during the evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the morning hours on December 18th. The Ogallala AWOS site recorded a peak wind gust of 70 mph at 815 am MST on December 18th. A mesonet site 4 miles west of Keystone also recorded a peak wind gust of 70 mph at 700 am MST. The high winds also caused property damage, including a roof blown of a house in Lemoyne and a roof blown off a storage unit in Ogallala. A camper was also blown off a trailer on Interstate 80 near Paxton.
High Wind, Chase
- When
- December 17, 6:00 PM MST to December 18, 12:00 PM MST
- Where
- Chase forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.524, -101.698 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to near 70 mph were common across Chase County mainly during the evening hours on December 17th and again during the morning hours on December 18th. The Imperial ASOS site recorded a peak wind gust of 67 mph at 1128 am MST December18th and 66 mph at 720 pm December 17th.
High Wind, Eastern Cherry
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Eastern Cherry forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 75 mph were common across eastern Cherry County during the evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the evening hours on December 17th. The Valentine ASOS recorded the highest peak wind gust of 76 mph at 819 pm CST.
High Wind, Keya Paha
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Keya Paha forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.879, -99.712 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 70 mph were common across Keya Paha County during the evening hours on December 17th through the early afternoon hours on December 18th. The strongest winds occurred during the morning hours on December 18th. A mesonet site 2 miles west of Springview recorded the highest peak wind gust of 67 mph at 700 am CST.
High Wind, Brown
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Brown forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.430, -99.929 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 70 mph were common across Brown County during the evening hours on December 17th through the early afternoon hours on December 18th. The strongest winds occurred during the late evening hours on December 17th and again during the morning hours on December 18th. A mesonet site 5 miles north of Ainsworth recorded a peak wind gust of 65 mph at 1049 pm CST. Another mesonet site 6 miles northwest of Johnstown recorded a peak wind gust of 63 mph at 700 am CST.
High Wind, Rock
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Rock forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.421, -99.450 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 70 mph were common across Rock County during the late evening hours on December 17th through the early afternoon hours on December 18th. The strongest winds occurred during the morning hours on December 18th. A mesonet site 8 miles north of Bassett recorded a peak wind gust of 73 mph at 700 am CST.
High Wind, Thomas
- When
- December 17, 8:00 PM CST to December 18, 12:00 PM CST
- Where
- Thomas forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.914, -100.556 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 70 mph were common across Thomas County during the late evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the late evening hours on December 17th. A mesonet site 10 miles south southeast of Thedford recorded a peak wind gust of 66 mph at 1040 pm CST.
High Wind, Blaine
- When
- December 17, 8:00 PM CST to December 18, 12:00 PM CST
- Where
- Blaine forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 70 mph were common across Blaine County during the late evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the late evening hours on December 17th. A nearby mesonet site 10 miles south southeast of Thedford recorded a peak wind gust of 66 mph at 1040 pm CST.
High Wind, McPherson
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- McPherson forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 75 mph were common across McPherson County mainly during the morning hours on December 18th. A mesonet site 3 miles east southeast of Tryon recorded a peak wind gust of 77 mph at 800 am CST.
High Wind, Logan
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Logan forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 75 mph were common across Logan County mainly during the morning hours on December 18th. A mesonet site 3 miles east southeast of Tryon recorded a peak wind gust of 77 mph at 800 am CST.
High Wind, Lincoln
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Lincoln forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Property damage
- $10,000
- Reported by
- ASOS
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 70 mph were common across Lincoln County mainly during the morning hours on December 18th. The North Platte ASOS recorded a peak wind gust of 71 mph at 743 am CST. The high winds caused property damage in North Platte, including a few downed trees and power lines. A roof was also blown off a laundromat in Sutherland.
High Wind, Frontier
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Frontier forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Property damage
- $10,000
- Reported by
- ASOS
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 70 mph were common across Frontier County mainly during the morning hours on December 18th. The nearby North Platte ASOS recorded a peak wind gust of 71 mph at 743 am CST.
High Wind, Custer
- When
- December 17, 8:00 PM CST to December 18, 1:00 PM CST
- Where
- Custer forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Property damage
- $10,000
- Reported by
- ASOS
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 70 mph were common across Custer County mainly during the late evening hours on December 17th and the morning hours on December 18th. The Broken Bow ASOS recorded a peak wind gust of 72 mph at 906 am CST and 69 mph at 1153 pm CST on December 17th.
High Wind, Sheridan
- When
- December 17, 8:00 PM MST to December 18, 12:00 PM MST
- Where
- Sheridan forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.505, -102.409 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 80 mph were common across Sheridan County during the evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the morning hours on December 18th. A mesonet site 16 miles northeast of Ellsworth recorded the highest peak wind gust of 80 mph at 700 am MST.
High Wind, Western Cherry
- When
- December 17, 8:00 PM MST to December 18, 12:00 PM MST
- Where
- Western Cherry forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 75 mph were common across western Cherry County during the evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the evening hours on December 17th. A mesonet site 40 miles south of Merriman recorded the highest peak wind gust of 74 mph at 835 pm MST.
High Wind, Grant
- When
- December 17, 8:00 PM MST to December 18, 12:00 PM MST
- Where
- Grant forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.915, -101.740 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 75 mph were common across Grant County during the evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the morning hours on December 18th. A mesonet site 15 miles south of Bingham recorded the highest peak wind gust of 74 mph at 700 am MST.
High Wind, Hooker
- When
- December 17, 8:00 PM MST to December 18, 12:00 PM MST
- Where
- Hooker forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.916, -101.135 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to as high as 70 mph were common across Hooker County during the late evening hours on December 17th through the morning hours on December 18th. The strongest winds occurred during the late evening hours on December 17th. A mesonet site 10 miles south southeast of Thedford recorded a peak wind gust of 66 mph at 940 pm MST.
High Wind, Holt
- When
- December 18, 12:00 AM CST to 12:00 PM CST
- Where
- Holt forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 42.456, -98.784 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Holt County during the morning hours on December 18th. The O'Neill AWOS site recorded a peak wind gust of 58 mph at 735 am CST.
High Wind, Boyd
- When
- December 18, 12:00 AM CST to 12:00 PM CST
- Where
- Boyd forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 42.900, -98.766 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Boyd County during the morning hours on December 18th. The nearby O'Neill AWOS site recorded a peak wind gust of 58 mph at 735 am CST.
High Wind, Garfield
- When
- December 18, 12:00 AM CST to 12:00 PM CST
- Where
- Garfield forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.914, -98.991 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Garfield County during the morning hours on December 18th. A mesonet site 15 miles northwest of Burwell recorded a peak wind gust of 61 mph at 700 am CST.
High Wind, Wheeler
- When
- December 18, 12:00 AM CST to 12:00 PM CST
- Where
- Wheeler forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.915, -98.528 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Wheeler County during the morning hours on December 18th. A nearby mesonet site 15 miles northwest of Burwell recorded a peak wind gust of 61 mph at 700 am CST.
High Wind, Loup
- When
- December 18, 12:00 AM CST to 12:00 PM CST
- Where
- Loup forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.914, -99.454 (the zone’s center; the record gives no point)
Northwest winds of 30 to 40 mph with gusts to around 60 mph were common across Loup County during the morning hours on December 18th. A nearby mesonet site 15 miles northwest of Burwell recorded a peak wind gust of 61 mph at 700 am CST.
High Wind, Perkins
- When
- December 18, 12:00 AM MST to 12:00 PM MST
- Where
- Perkins forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.851, -101.650 (the zone’s center; the record gives no point)
Northwest winds of 35 to 45 mph with gusts to around 70 mph were common across Perkins County mainly during the morning hours on December 18th. The Grant AWOS site recorded a peak wind gust of 68 mph at 955 am MST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Idaho, December 17, 20251 death · $117,000 · 73 kt wind · 6 events
- Damaging Winds and High Wind in Idaho, December 17, 2025$1.2 million · 79 kt wind · 59 events
- High Wind in Montana, December 17, 2025$2.3 million · 86 kt wind · 8 events
- Damaging Winds and High Wind in Idaho, December 17, 20253 injured · $200,000 · 70 kt wind · 23 events
- High Wind in Colorado, December 17 to 18, 2025$300,000 · 108 kt wind · 16 events
- High Wind and Strong Wind in Idaho, December 17, 2025$361,000 · 66 kt wind · 6 events
- Wildfire and High Wind in Colorado, December 17 to 18, 2025$300,000 · 78 kt wind · 4 events
- High Wind in Washington, December 17, 2025$235,000 · 70 kt wind · 8 events
- High Wind in South Dakota, December 17 to 18, 202588 kt wind · 64 events
- Blizzard and High Wind in North Dakota, December 17 to 18, 202579 kt wind · 46 events
- High Wind and Winter Weather in Wyoming, December 17 to 18, 2025$28,000 · 97 kt wind · 18 events
- High Wind in Montana, December 17 to 18, 202590 kt wind · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1299117, 1299108, 1299109, 1299110, 1299111, 1299116, 1299095, 1299096, 1299097, 1299098, 1299105, 1299106, 1299112, 1299113, 1299114, 1299118, 1299119, 1299093, 1299094, 1299104, 1299107, 1299099, 1299100, 1299101, 1299102, 1299103, 1299115.